Electron. J. Diff. Eqns. Vol. 1995(1995), No. 15, pp. 1-14.

Approximate General Solution of Degenerate Parabolic Equations Related to Population Genetics

Kazuo Amano

The author constructs an approximate general solution to a degenerate parabolic equation related to population genetics and implements a computational procedure. The result gives a theoretical foundation to the computer algebraic approach for degenerate partial differential equations and introduces a new numerical symbolic hybrid method. The techniques are likely to have wide applicability, since the key idea of the algorithm is a rearrangement of the finite difference method.

Submitted February 20, 1995. Published October 20, 1995.
Math Subject Classification: 35K65, 65M99.
Key Words: Degenerate parabolic, numerical-symbolic method.

Show me the PDF file (159 KB), TEX file, and other files for this article.

Kazuo Amano
Department of Mathematics, Josai University, Sakado, Saitama, JAPAN
e-mail: kamano@tansei.cc.u-tokyo.ac.jp
Return to the EJDE home page.